Alert archive / Maine / Wind Advisories in 2025

Wind Advisory 13, NWS Gray, ME

April 20, 202511 counties in Maine; 8 counties in New Hampshire

NWS Gray, ME issued this wind advisory at Apr 20, 2025, 3:13 AM EDT for 11 counties in Maine; 8 counties in New Hampshire. It took effect at Apr 20, 2025, 8:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2025, 3:13 AM EDT (07:13 UTC)
In effect from
Apr 20, 2025, 8:00 AM EDT
Expired
Apr 20, 2025, 6:00 PM EDT
In force
10 hr
Issued by
NWS Gray, ME

Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 28 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 7.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2025-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2025-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

406 
WWUS71 KGYX 200713
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
313 AM EDT Sun Apr 20 2025

MEZ007>009-012>014-018>028-033-NHZ001>006-008>010-012>014-201915-
/O.NEW.KGYX.WI.Y.0013.250420T1200Z-250420T2200Z/
Northern Oxford-Northern Franklin-Central Somerset-Southern
Oxford-Southern Franklin-Southern Somerset-Interior York-Central
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-Coastal
York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern
Carroll-Merrimack-Belknap-Strafford-Eastern Hillsborough-Interior
Rockingham-Coastal Rockingham-
Including the cities of Byron, Salem, Lancaster, Cape Elizabeth,
Oquossoc, Ossipee, Livermore Falls, Wilton, Thomaston, Chester,
Plaistow, South Arm, Portsmouth, Rockport, Rochester, Portland,
Locke Mills, Oxford, Jackman, Camden, Long Pond, Jay, New Sharon,
Bingham, Gray, Andover, Boscawen, Newry, Brookfield, Minot,
Millsfield, China, Laconia, Rye, Morrill, Montville, Atkinson,
Dummer, Greenland, Lincolnville, Albany, Hampton, Skowhegan,
Waterville Valley, Barrington, Davis, Wolfeboro, Bowdoinham,
Rockland, Bethel, Loudon, Buxton, Waldoboro, Sabattus, Ellsworth,
Athens, Chatham, Kittery, Temple, New Gloucester, Winterport,
Rangeley, Hooksett, Somersworth, Phillips, Pelham, Berlin,
Thornton, Embden, Sugar Hill, New Vineyard, Knox, Canterbury,
Sidney, Concord, Lebanon, Rumford, Bristol, Arrowsic, Augusta,
Moultonborough, Hollis, Whitefield, Appleton, Alna, Wales,
Goodwins Mills, Milan, Durham, South Portland, Palmyra, Hope,
Middle Dam, Bethlehem, Westbrook, Berwick, North Hampton,
Plymouth, Rumney, Fryeburg, Lewiston, Bowdoin, Gilford, Naples,
North Conway, Hampstead, Brassua, Derry, Coburn Gore, Lyme,
Sanford, Norway, Wilsons Mills, North Windham, Bryant Pond,
Bridgton, Bridgewater, Belfast, Turner, Chesterville, Vassalboro,
Owls Head, Bath, New Portland, Phippsburg, Boothbay Harbor,
Errol, Wakefield, Dover, Harrison, Colebrook, Limington, Upton,
Saco, Tuftonboro, Milton, Pittston Farm, Wiscasset, Palermo,
Biddeford, Newton, Pittsfield, Waldo, Cornville, Dresden,
Woodstock, Topsham, York Pond, Hanover, Seabrook, Kingfield,
Unity, Lincoln, Greene, Farmington, Littleton, Northport,
Manchester, Dunbarton, Windsor, Gorham, Seboomook, Ashland,
Hampton Falls, Rollinsford, Conway, Holderness, Nashua,
Newcastle, Avon, Damariscotta, Crawford Notch, Madbury,
Brunswick, Searsmont, Liberty, Bremen, Exeter, Old Orchard Beach,
Yarmouth, Moosehead, Meredith, Jackson, Roxbury, Auburn, Brooks,
Madison, Alfred, and Waterville
313 AM EDT Sun Apr 20 2025

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS 
EVENING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of south central, southwest, west central, and 
  western Maine and central, northern, and southern New Hampshire.

* WHEN...From 8 AM this morning to 6 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DS
2 follow-up statements
504 
WWUS71 KGYX 201835
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
235 PM EDT Sun Apr 20 2025

MEZ007>009-012>014-018>028-033-NHZ001>006-008>010-012>014-202200-
/O.CON.KGYX.WI.Y.0013.000000T0000Z-250420T2200Z/
Northern Oxford-Northern Franklin-Central Somerset-Southern
Oxford-Southern Franklin-Southern Somerset-Interior York-Central
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-Coastal
York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern
Carroll-Merrimack-Belknap-Strafford-Eastern Hillsborough-Interior
Rockingham-Coastal Rockingham-
Including the cities of Davis, Harrison, Bingham, Farmington,
Winterport, Laconia, Auburn, Boothbay Harbor, Phippsburg,
Portland, Berlin, Colebrook, Thornton, Lincolnville, Bridgton,
Meredith, Plymouth, Bath, Augusta, Naples, Bethlehem, Hampton
Falls, Milton, Byron, Wakefield, New Vineyard, Northport,
Lincoln, Hollis, Roxbury, Atkinson, Ellsworth, Oquossoc,
Damariscotta, New Gloucester, Cape Elizabeth, Dover, Hampstead,
Fryeburg, Montville, Bremen, Bryant Pond, Owls Head, Sanford,
Hanover, Gray, Pittsfield, Whitefield, Brooks, Middle Dam, North
Hampton, Limington, Woodstock, Albany, Wilton, Rye, Seabrook,
Athens, China, Alna, Bowdoinham, Berwick, Wales, Camden, Milan,
Waterville, Westbrook, Brassua, Sugar Hill, Barrington, Rockland,
Locke Mills, Concord, Wilsons Mills, Rangeley, South Portland,
Sabattus, Hooksett, South Arm, Rumford, Palmyra, Newton,
Phillips, Norway, Chester, Minot, Jackman, Lebanon, Thomaston,
Seboomook, Chesterville, Boscawen, Ashland, Bethel, Loudon,
Embden, Unity, Gorham, Waterville Valley, Long Pond, Andover,
Waldo, Oxford, Cornville, Appleton, Plaistow, Littleton, Madbury,
Dresden, Holderness, Avon, Coburn Gore, Rumney, Turner,
Somersworth, Knox, Bowdoin, Lyme, Morrill, Lancaster, Conway,
Canterbury, North Conway, Newry, Brunswick, Jackson, Saco, Derry,
Moosehead, Nashua, Bridgewater, Topsham, Greene, Searsmont,
Kingfield, Newcastle, Windsor, Manchester, Rockport, Bristol,
Buxton, Madison, Crawford Notch, Skowhegan, Brookfield, Palermo,
York Pond, Pelham, Tuftonboro, Rollinsford, Jay, Sidney, Upton,
Yarmouth, Chatham, Moultonborough, Belfast, Salem, Vassalboro,
Ossipee, Pittston Farm, Wiscasset, Wolfeboro, Livermore Falls,
Old Orchard Beach, Lewiston, Dunbarton, Kittery, Millsfield,
Greenland, Goodwins Mills, Errol, North Windham, Hampton, Durham,
Waldoboro, Alfred, Dummer, Temple, New Portland, Portsmouth,
Liberty, Hope, Exeter, Rochester, Biddeford, Gilford, Arrowsic,
and New Sharon
235 PM EDT Sun Apr 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of south central, southwest, west central, and 
  western Maine and central, northern, and southern New Hampshire.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Cempa
450 
WWUS71 KGYX 202201
NPWGYX

URGENT - WEATHER MESSAGE
National Weather Service Gray ME
601 PM EDT Sun Apr 20 2025

MEZ007>009-012>014-018>028-033-NHZ001>006-008>010-012>014-202315-
/O.EXP.KGYX.WI.Y.0013.000000T0000Z-250420T2200Z/
Northern Oxford-Northern Franklin-Central Somerset-Southern
Oxford-Southern Franklin-Southern Somerset-Interior York-Central
Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-Coastal
York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern
Carroll-Merrimack-Belknap-Strafford-Eastern Hillsborough-Interior
Rockingham-Coastal Rockingham-
Including the cities of Holderness, Turner, Waldoboro, Athens,
Oxford, Ellsworth, Harrison, Lebanon, Seabrook, Canterbury, York
Pond, Montville, Berlin, Whitefield, Crawford Notch, Minot,
Plaistow, Atkinson, Thomaston, Byron, Sidney, Windsor, Ashland,
Damariscotta, Kittery, Long Pond, Nashua, Norway, Pittsfield,
Andover, Hollis, Westbrook, Tuftonboro, Chester, Jackman,
Bowdoin, New Portland, Boscawen, Alfred, Vassalboro, Buxton,
Limington, Chesterville, Alna, Avon, North Hampton, Waldo,
Wolfeboro, Derry, Yarmouth, Temple, Rumford, Kingfield, Livermore
Falls, Berwick, Millsfield, Chatham, Middle Dam, Milan,
Biddeford, Rockland, Unity, Seboomook, Rangeley, Madbury,
Phillips, Brassua, Dresden, Concord, Naples, Hampton, Knox,
Gorham, Errol, South Arm, Bowdoinham, Bridgton, Wales, Meredith,
Somersworth, New Sharon, Madison, Old Orchard Beach, Wakefield,
Gray, Pelham, Newry, Coburn Gore, Portland, Hampstead, Bryant
Pond, Laconia, Milton, Winterport, Hooksett, Waterville, Bethel,
Locke Mills, Exeter, Manchester, Goodwins Mills, Camden,
Rochester, Plymouth, Bristol, Fryeburg, Hanover, Rockport,
Palmyra, Wiscasset, Cape Elizabeth, Bremen, Lincoln, Upton,
Albany, Newton, Pittston Farm, Salem, Phippsburg, Embden, China,
Brooks, Woodstock, Ossipee, Greene, Moosehead, Rollinsford,
Roxbury, Arrowsic, Dover, Davis, Farmington, Newcastle,
Waterville Valley, Loudon, Owls Head, Searsmont, Appleton,
Lincolnville, Cornville, Wilsons Mills, Augusta, Lancaster,
Littleton, Skowhegan, Lyme, Rye, New Gloucester, Moultonborough,
Bingham, North Conway, Sanford, Dunbarton, Brunswick, Sabattus,
New Vineyard, Bath, South Portland, Topsham, Brookfield,
Greenland, Belfast, Bridgewater, Bethlehem, Boothbay Harbor,
Saco, Portsmouth, Northport, Jackson, Auburn, Conway, Gilford,
Durham, Rumney, Sugar Hill, Wilton, Morrill, Hope, Liberty,
Barrington, Colebrook, Palermo, Dummer, Hampton Falls, Oquossoc,
Thornton, Lewiston, Jay, and North Windham
601 PM EDT Sun Apr 20 2025

...WIND ADVISORY HAS EXPIRED...

Northwesterly winds will continue to diminish through this evening 
and overnight tonight.

$$

HAT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Apr 19, 10:53 PM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, Apr 19, 10:53 PM EDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1053 PM EDT Sat Apr 19 2025

.SYNOPSIS...
Chances of showers increase this evening as the cold front
approaches. Northwest winds will gust 35-40 mph on Sunday in the
wake of the cold front. High pressure builds in Sunday night
into Monday. The next chance of showers arrives Monday night
into Tuesday as low pressure approaches New England. High
pressure brings fair and dry conditions through the mid-week
period.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
1050 PM Update... Surface cold front is currently sinking south
over the area with a wind shift behind the front to the west-
northwest. The colder and drier air is lagging behind the front
though with temperatures south of the mountains still well into
the 60s and lower 70s. Given these trends and the relatively
short nights, did bump up forecast lows by a few degrees.
Otherwise, a few scattered showers will remain possible for a
few more hours but the threat for thunder has largely waned.

Previously...
615 PM Update... Much of the region is dry at this hour with the
only real shower activity across portions of northern NH. This
is a little more isolated than previously thought and therefore
made some adjustments to PoPs based on these radar trends and
latest hi- res guidance. The highest chance for a thunderstorm
looks to be within an hour or so either side of 00Z with the
greatest potential across southern NH. Otherwise, just blended
in the latest surface observations at this time.

Previously...
Rounds of showers and a few thunderstorms move
through late this afternoon and into the evening hours. The best
chance for a thunderstorm will be across southern New Hampshire
this evening, where some brief stronger wind gusts are also
possible with the storms. North of these storms, showers are
more likely.

The cold front crosses through tonight, with gusty northwest
winds following behind the front after midnight. Some gusts to
around 40 mph are likely just behind the front, and then more
frequent gusts of 30-35 mph are likely afterwards. Temps also
fall quickly behind the front, with lows dipping to near
freezing across northern areas by morning, with mainly 40s south
of the mountains.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Tomorrow looks to be mainly dry, cooler, and gusty. Highs are
likely to only top out around 40 near the Canadian border, with
highs in the mid to upper 50s downwind of the mountains.
Northwesterly wind gusts of 30-35 mph are likely through most of
the day, with some gusts of around 40 mph possible through
central Maine as low pressure deepens across the Canadian
Maritimes.

The combination of gusty winds and dry conditions bring fire
weather concerns for tomorrow, with RH values dropping to near
20 percent across southern New Hampshire and southwest Maine.
Dryness of the fuels remains in question, with that being
influenced by the progression of this evening's storms.

Winds ease tomorrow evening, with mainly clear skies. High
pressure gradually builds in through the overnight hours,
setting up favorable radiational cooling conditions.
Temperatures likely cool into the 20s across northern locations,
with low to mid 30s ranging from the foothills to the
coastline.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
1050 PM Update... Little change in the latest NBM suite of
guidance. A return to more seasonable temperatures looks likely
for much of next week along with a few rain chances. The
greatest potential for measurable rainfall currently looks to be
Monday night into Tuesday morning.

Previously..The trend at 500 MB across NOAM will be for more
zonal flow next week, although there will still be a couple weak
waves moving through and some variation in temps, but overall,
spring is here and temps are trending upward, with highs more in
the 50s and 60s and some 70s. Chances for rain /and yes, I can
just rain at this point/, will be Mon night into Tuesday and
again late in the week, although both events will lean toward
showery than steady rain.

Sfc Ridge over the CWA Monday will shift E during the day, and
allow for S flow to pick up bringing some warmer air compared to
Sunday, with highs in the upper 50s to mid 60s, and a fair
amount of sun. The threat of showers comes in Monday night, as
500 MB trough passes just N of of the CWA late Monday night and
Tuesday. Low range from around 40 in the mtns and E zones to the
mid 40s in S NH. Tuesday looks to start showery but should see
any rain move out with some clearing in the afternoon. The
places that do clear and break into warm sector will be in the
low 60s to around 70, mainly the S half of NH and interior SW
ME. In the mtns, and E ME as well as the ME coast highs will
only be in the 50s.

After Tuesday 500 MB zonal flow should support sfc ridging right
through Thursday, providing fair day and nights with highs in
the upper 50s and 60s and mins upper 30s to mid 40s. Next chance
of showers is Friday as weak wave moves through the 500 MB zonal
flow.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
Short Term... Mainly VFR conditions prevail through tomorrow
night. Some brief showers are possible at CON and MHT this
evening, but PROBs remain low. Gusty northwest winds increase
late tonight, with gusts of 25- 30kt during the daytime
tomorrow. Winds then ease tomorrow night.

Long Term...VFR Monday, with some MVFR-IFR Mon night into
Tuesday morning in showers and low cigs, then VFR through
Thursday.

&&

.MARINE...
Short Term...A cold front crosses the waters tonight. SCA
conditions in southwest winds continue as winds shift to
northwesterly behind the front late tonight. Some gusts to near
gale force are possible across the eastern outer waters on
Sunday. Winds then gradually ease Sunday night.

Long Term...Winds will stay below SCA levels Mon through
Thursday, although could see S winds get close to 25 kt late
Monday into Tuesday morning.

&&

.FIRE WEATHER...
Despite cool temps Sun...RH values will be very dry and winds
will be gusty. Dewpoints may fall into the single digits and
result in min RH around 20 percent south of the mountains.
Northwest winds may be sustained in excess of 20 mph and gusting
over 35 mph at times during the day. If showers don't produce
much wetting rain this evening, that could leave fuels dry for
Sun.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 8 PM EDT Sunday for ANZ150>154.

&&

NEAR TERM...Tubbs
SHORT TERM...Clair
LONG TERM...Cempa/Tubbs
Hazardous weather outlook, Apr 19, 3:24 PM EDT, 11 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
324 PM EDT Sat Apr 19 2025

MEZ018-023-NHZ005>015-201930-
Interior York-Coastal York-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
324 PM EDT Sat Apr 19 2025

This Hazardous Weather Outlook is for southwest Maine, New
Hampshire, central New Hampshire, northern New Hampshire and
southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Despite cool temperatures on Sunday, winds will gust to around
35 mph at times and minimum relative humidity values are expected to
drop to around 15 to 25 percent. Scattered showers and thunderstorms
are forecast this afternoon and evening and areas that miss out on
wetting rainfall will be susceptible to elevated fire weather
conditions Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-019>022-024>028-033-NHZ001>004-201930-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Central Interior Cumberland-
Androscoggin-Kennebec-Interior Waldo-Coastal Cumberland-Sagadahoc-
Lincoln-Knox-Coastal Waldo-Interior Cumberland Highlands-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
324 PM EDT Sat Apr 19 2025

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine and northern New
Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Northwest winds will gust 35-45 MPH Sunday with higher gusts in the
mountains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-201930-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
324 PM EDT Sat Apr 19 2025

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:15 AM EDTGale WarningGYX12 hr
Apr 20, 8:17 AM EDTRed Flag WarningGYXAndroscoggin, Cumberland, Knox, Lincoln, Oxford, Sagadahoc and 2 more10 hr

Nearby

Wind Advisories in Maine, 2025Wind Advisories in New Hampshire, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.